# SDR 2007UALA03722

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 69,408 hours, 8,562 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 4a Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A AFT EEL STRIP LIGHT FOUND BROKEN AWAY FROM SEAT TRIM.   10-9-07   REPLACED EEL STRIP LIGHT. LIGHTING OP CHECKS NORMALLY.
